Logo Logo
Switch Language to German

Hassannezhad, Asma; Kokarev, Gerasim and Polterovich, Iosif (2016): Eigenvalue inequalities on Riemannian manifolds with a lower Ricci curvature bound. In: Journal of Spectral Theory, Vol. 6, No. 4: pp. 807-835 [PDF, 308kB]


We revisit classical eigenvalue inequalities due to Buser, Cheng, and Gromov on closed Riemannian manifolds, and prove the versions of these results for the Dirichlet and Neumann boundary value problems. Eigenvalue multiplicity bounds and related open problems are also discussed.

Actions (login required)

View Item View Item